# SDR MASA2016122912783

- Difficulty date: December 29, 2016
- Submitted: December 31, 2016
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15239
- Aircraft time: 13,772 hours, 10,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FA SEAT EMERGENCY EXIT SIGN HAD ONE BULB INOPERATIVE.
